# SDR SWAA2024030760125

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 10,686 hours, 4,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLASHLIGHT FLIGHT DECK FLASHLIGHT WONT TEST.<[01] 01 - REMOVED AND REPLACED BATTERY PER [AMM INTRODUCTION-MAX (USE OF STANDARD INDUSTRY PRACTICES - SIP - PERMANENT)] AND TASK CARD 825-370-00-01 STEP 6
